# SDR CALA2015041393514

- Difficulty date: April 10, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 97,386 hours, 15,392 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SIGN INOPERATIVE IN FLIGHT DECK.  REPLACED FLIGHT DECK EMER EXIT LIGHT IAW MM 33-51-01 PG 201.  OPERATIONS CHECKED NORMAL.
